# SDR 03FDEA01257

- Difficulty date: August 12, 2003
- Submitted: August 18, 2003
- Operation: Air carrier
- Aircraft: N215FE
- Make and model: Boeing 727-200
- Aircraft serial: 22936
- Aircraft time: 26,239 hours, 15,035 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER HOLES ON FLOORBEAM LOWER SIDE OF FLANGE STA 560 LBL -25 WL 208 CORRODED. REMOVED CORROSION ON FLOORBEAM LOWER SIDE OF UPPER TEE BS 560, LBL 0-25, WL 208.  REPAIRED IAW FED EX EA 7-5310-72311.
